CSpace
A GEOMETRIC PROPERTY OF POLYNOMIAL DIFFERENTIAL-SYSTEMS OF DEGREE-2K
LIANG, ZJ
1992-07-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume168Issue:1Pages:163-170
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1992JD33100012
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28025
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIANG, ZJ. A GEOMETRIC PROPERTY OF POLYNOMIAL DIFFERENTIAL-SYSTEMS OF DEGREE-2K[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1992,168(1):163-170.
APA LIANG, ZJ.(1992).A GEOMETRIC PROPERTY OF POLYNOMIAL DIFFERENTIAL-SYSTEMS OF DEGREE-2K.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,168(1),163-170.
MLA LIANG, ZJ."A GEOMETRIC PROPERTY OF POLYNOMIAL DIFFERENTIAL-SYSTEMS OF DEGREE-2K".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 168.1(1992):163-170.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIANG, ZJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIANG, ZJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIANG, ZJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.